# SDR UPS03841383

- Difficulty date: September 22, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 320 TO 418 SEAT TRACK IS WORN BEYOND LIMITS AT LBL 45  REMOVED SEAT TRACK SECTION BETWEEN STA. 310-590,FABRICATED AND INSTALLED SEAT TRACK SECTION IAW DC8-5320-8309 APPX. B
